# SDR ASAA2024092552817

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 72,997 hours, 38,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERG EXIT SIGN MISSING COVER. GROUNDED - YES. REPLACED L-2 DOOR EMERG EXIT SIGN LENSE COVER. OP'S CK IS GOOD REF AMM 33-51-01.
